# SDR 9504902277

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277US
- Make and model: Boeing 727251
- Aircraft serial: 21156
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65217097
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND INBOARD AILERON LEFT QUADRANT SUPPORT FITTING CORRODED.  REPAIRED PER NWA EA 22-96488.
